Show simple item record

dc.creatorBoutayeb, Abdesslam
dc.creatorChetouani, Abdelaziz
dc.date2017-05-22
dc.date.accessioned2019-11-14T11:59:58Z
dc.date.available2019-11-14T11:59:58Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1570
dc.identifier10.4067/S0716-09172004000100003
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113283
dc.descriptionWe analyze a θ-method for the numerical solution of a semi linear parabolic problem with boundary conditions containing integrals over the interior of the interval. Existence and convergence are proved for θ ≥ 1/2, numerical application is given.es-ES
dc.languageen
dc.publisherUniversidad Católica del Norte.es-ES
dc.rightsDerechos de autor 2004 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 23 No 1 (2004); 31-49en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 23 Núm. 1 (2004); 31-49es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectSemi-linear parabolic problemes-ES
dc.subjectnonlocal boundary conditionses-ES
dc.subjectθ-Galerkin methodes-ES
dc.subjectproblema parabólico semilineales-ES
dc.subjectcondiciones de acotamiento no-locales-ES
dc.subjectmétodo θ-Galerkin.es-ES
dc.titleGalerkin approximation for a semi linear parabolic problem with nonlocal boundary conditionses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record